MathSciNet Relay Station
MathSciNet bibliographic data
MR344888 46G20
Chae, Soo Bong Holomorphic germs on Banach spaces. Ann. Inst. Fourier (Grenoble) 21 (1971), no. 3, 107–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement